# SDR ASAA2023102245832

- Difficulty date: October 22, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,987 hours, 15,686 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 9020180190201601
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, FAULT LIGHT ILLUMINATED WITH OVHT/DET SWITCH ON "A" PER MEL OF B LOOP. GROUNDED - YES. DIVERSION - ACCOMPLISHED B737-800 FIM 26-10 TASK 801 CONTROLLER BITE FAULT LIGHTS ON FOR BOTH ENGINES AND APU. ACCOMPLISHED RESISTANCE CHECK FOR #2 ENG PER B737-800 AMM 26-11-00 AND FOUND RESISTANCE FOR LOOP A OUT OF LIMITS INTERMITTENTLY. RESTORED ENG & APU FIRE DETECT MODULE TO RACK AND CLOSED ALL BREAKERS REF AMM 26-11-00. REPLACED ENG #2 UPPER FAN FIRE DETECTOR, LOWER FAN FIRE DETECTOR, RIGHT CORE FIRE DETECTOR, LEFT CORE FIRE DETECTOR IAW AMM 26-11-01-000-801. REPLACED ENG #2 CORE FIRE DETECTION HARNESS MW0325 AND MW0326 IAW AMM 26-11-02. REPLACED ENG #2 FAN FIRE DETECTION HARNESS MW0315 AND MW0316 IAW AMM 26-11-02. OPS CHECK - NORMAL.
